Change search
ReferencesLink to record
Permanent link

Direct link
Some endpoint estimates for bilinear paraproducts and applications
Stockholm University.ORCID iD: 0000-0002-7882-4013
2015 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 421, no 2, 1021-1041 p.Article in journal (Refereed) PublishedText
Place, publisher, year, edition, pages
2015. Vol. 421, no 2, 1021-1041 p.
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:su:diva-126106DOI: 10.1016/j.jmaa.2014.07.057OAI: oai:DiVA.org:su-126106DiVA: diva2:897276
Available from: 2016-01-25 Created: 2016-01-25 Last updated: 2016-01-25

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1016/j.jmaa.2014.07.057

Search in DiVA

By author/editor
Rodriguez-lopez, Salvador
By organisation
Stockholm University
In the same journal
Journal of Mathematical Analysis and Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 13 hits
ReferencesLink to record
Permanent link

Direct link